CBS 2011-2012 Primetime Schedule

From CBS:

CBS announced today its new 2011-2012 primetime schedule, ordering five new series and making key time-period moves for CSI and The Good Wife to strengthen its already top-rated primetime lineup.  CBS will, once again, finish the season as America’s most watched network, marking the eighth time it has done so in the last nine years.

The new series include three new dramas and two new comedies: Person of Interest, a crime thriller from renowned executive producer J.J. Abrams starring Jim Caviezel, Emmy Award winner Michael Emerson and Academy Award nominee Taraji P. Henson; Unforgettable, starring Dylan Walsh and Poppy Montgomery as a former detective with a rare condition that enables her to remember virtually every detail from every day of her life; A Gifted Man about a preeminent surgeon whose life changes forever when his deceased ex-wife returns, starring Patrick Wilson and Jennifer Ehle; 2 Broke Girls, a comedy about two strikingly different young waitresses who form an unlikely friendship, starring Kat Dennings and Beth Behrs; and an odd-couple comedy, How to Be a Gentleman, starring David Hornsby and Kevin Dillon, about a refined magazine columnist and his very unrefined personal trainer.

The freshman series will be joined by 19 returning shows, including the season’s #1 drama/scripted series, NCIS; #1 comedy, The Big Bang Theory; #1 news magazine, 60 Minutes; # 1 new comedy, Mike & Molly; along with two franchise reality series, Survivor and the seven-time Emmy Award winner, The Amazing Race.

The other returning series include: How I Met Your Mother; Hawaii Five-0; NCIS: Los Angeles; Criminal Minds; CSI: Crime Scene Investigation; The Mentalist; CSI: NY; Blue Bloods; Rules of Engagement; 48 Hours Mystery; The Good Wife; and CSI: Miami.

For mid-season, CBS will present the third season of the reality series Undercover Boss, and the new police drama, The 2-2, from Tribeca Productions and executive producers Robert De Niro and Jane Rosenthal.

The 2011-2011 CBS Schedule:

MONDAY
8:00-8:30 PM              HOW I MET YOUR MOTHER

8:30-9:00 PM              2 BROKE GIRLS (New)

9:00-9:30 PM              TWO AND A HALF MEN

9:30-10:00 PM            MIKE & MOLLY

10:00-11:00 PM          HAWAII FIVE-0

TUESDAY

8:00-9:00 PM              NCIS

9:00-10:00 PM            NCIS: LOS ANGELES

10:00-11:00 PM          UNFORGETTABLE (New)

WEDNESDAY

8:00-9:00 PM              SURVIVOR: SOUTH PACIFIC

9:00-10:00 PM            CRIMINAL MINDS

10:00-11:00 PM          CSI: CRIME SCENE INVESTIGATION (New Time)

THURSDAY

8:00-8:30 PM              THE BIG BANG THEORY

8:30-9:00 PM              HOW TO BE A GENTLEMAN (New)

9:00-10:00 PM            PERSON OF INTEREST (New)

10:00-11:00 PM          THE MENTALIST


FRIDAY

8:00-9:00 PM              A GIFTED MAN (New)

9:00-10:00 PM            CSI: NY

10:00-11:00 PM          BLUE BLOODS

SATURDAY

8:00-8:30 PM              RULES OF ENGAGEMENT (New Time)

8:30-9:00 PM              COMEDYTIME SATURDAY

9:00-10:00 PM            CRIMETIME SATURDAY

10:00-11:00 PM          48 HOURS MYSTERY

SUNDAY

7:00-8:00 PM              60 MINUTES

8:00-9:00 PM              THE AMAZING RACE

9:00-10:00 PM            THE GOOD WIFE (New Time)

10:00-11:00 PM          CSI: MIAMI

-Posted by Rebecca Murray

Follow Us On:


Stumble It!